# SDR UALA2011111506241

- Difficulty date: November 15, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,853 hours, 21,880 cycles
- Engine: Pwa PW2037
- Engine time: 40,336 hours, 14,519 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 728701
- Condition: Making Metal
- Location: Nr 2
- Part time: 40,336 hours, 14,519 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RPL 5552-2 ESN 728701:  DUE TO METAL FOUND ON THE ANGLE GEAR BOX CHIP DETECTOR AND THE MAIN OIL FILTER EXCEEDING MM LIMITS.  REMOVED THE METAL FOUND ON THE AGB CHIP DETECTOR AND PUT INTO A PLASTIC BAG.  CLEANED THE CHIP DETECTOR.  RE-INSTALL THE AGB CHIP DETECTOR  AND ATTACH BAG WITH METAL PARTICLES TO THE ANGLE GEARBOX FOR ENGINEERING INSPECTION WHEN ENGINE RETURNED TO SHOP.  OIL FILTER RPL.  OLD FILTER COLLECTED FOR ANALYSIS ALONG WITH METAL FLAKES FROM ANGLE GEARBOX AND SENT TO SFOEP HADI RASTROU.  RE-INSTALLED THE OIL FILTER REMOVED FROM THIS ENGINE FOR INSPECTION.  REPLACED THE NR 2 ENG.
